Social Question

Aster's avatar

Anyone get frozen shoulder right after or weeks after a flu shot?

Asked by Aster (19949points) December 5th, 2016

I ask because two of my friends are in agony with their shoulder where they got their shot. One had to go to the ER last night for pain pills and a cortisone shot. The other one can’t sleep from the pain , went to the doctor today and he said a “cortisone shot might make it worse” and gave her a sheet of paper with drawings of exercises! He said he “gets four patients a year with frozen shoulder from flu shots.” Has anyone had shoulder pain from one?

Observing members: 0 Composing members: 0

5 Answers

Cruiser's avatar

Shoulder injury related to vaccine administration, or SIRVA, caused by a vaccine injected too high up on the arm. People who suffer this frozen shoulder can seek compensation for their pain and suffering.

Mariah's avatar

No. Maybe a very mild sore arm.

JLeslie's avatar

They should report it. They can file a VAERS form.

Also, if they have redness that’s growing it can be an emergency! Red streaks can be blood poisoning, and inflammation growing can be cellulitis, which must be treated. When I have cellulitis it grows about a centimeter every 12 hours.

Aster's avatar

Her doctor told her she has bursitis. I have read the new, double strength flu shot can cause bursitis. She went to the drugstore to fill her new prescription for Lyrica. It was five hundred dollars so she walked out. Robbers.

Answer this question

Login

or

Join

to answer.
Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther